# SDR ASAA0480180

- Difficulty date: March 10, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 59305661
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, FOUND SEAT TRACK CHAFED AT FS 1212.  REPLACED DAMAGED SECTION OF TRACK PER SRM 53-05.  (M)
